Former abortionist describes abortions done by the abortion pill as “often causing abdominal pain, nausea, vomiting, diarrhea, headache, and heavy bleeding”

By Sarah Terzo 

Dr. Anthony Levatino, abortionist turned pro-life activist,  on abortions by pill:

24 – 48 hours after taking RU-486, the woman takes misoprostol, also called Cytotec, that is administered either orally or vaginally. RU-486 and misoprostol together cause severe cramping, contractions, and often heavy bleeding, to force the dead baby out of the woman’s uterus.

The process can be very intense and painful, and the bleeding and contractions could last from a few hours to several days. While she could lose her baby at anytime and anywhere during this process, the woman will often sit on a toilet as she prepares to expel the child, which she will then flush.

She may even see her dead baby within the pregnancy sac. At nine weeks for example, the baby will be almost an inch long, and if she looks carefully, she might be able to count the fingers and toes. After she has disposed of her baby, the woman may have bleeding and spotting for several weeks.

Bleeding lasts on average, nine to 16 days. 8% of women bleed more than 30 days, and 1% require hospitalization because of heavy bleeding.…

The failure rate increases as the pregnancy progresses. At seven weeks, it is a 5% failure rate, at eight weeks an 8% failure rate, and at nine weeks a 10% failure rate. If failure occurs, she will usually be offered a surgical abortion.

For the mother, medical abortion often causes abdominal pain, nausea, vomiting, diarrhea, headache, and heavy bleeding. Maternal deaths have occurred, most frequently due to infection and undiagnosed ectopic pregnancy.

Editor’s note. This appeared at Clinic Quotes and is reposted with permission. Sarah Terzo is offering a short, free pro-life eBook that exposes the pro-choice movement. Click here to get it.